# SDR 08FDEA03589

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 6 SUPPORT FITTING AT HOLES A, B, C AND D.  MAIN CARGO DOOR JAMB NR 6 SUPPORT FITTING REMOVE AND REPLACED AS PER SRM 51-31-01 VOL II.  BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG 10 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
